Codral Plus Sore Throat 16 Lozenges & Cold and Flu + Decongestant 20 Tablets

Product Code: 2683524

Availability:In stock


HK$234.00 HK$202.00

Ask about this product


Imported from Australia


Free Shipping (7-10 days)


Paypal, Bank Transfer or FPS



Information

General Information

Codral Plus Duo Relief Sore Throat Lozenges is antibacterial, anaesthetic and provides numbing rapid pain relief. Codral Plus Cold & Flu provides temporary relief of headaches and fever.

Codral DuoRelief Sore Throat Lozenges:
For the relief of sore throats.

Codral Cold & Flu:
For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Boxed Contents: Codral Plus Duo Relief Sore Throat 16 lime & lemon flavoured lozenges and Codral Plus Cold & Flu 20 tablets.

Size: 1 Pack

KEY FEATURES

• Codral Value Pack
• Cold and Flu Tablets + Sore Throat Lozenges
• Relives Cold & Flu

Warnings

Codral DuoRelief Sore Throat Lozenges:Do not use- For children under 6 years - If you are hypersensitive to any of the ingredients.- If foil seal is broken. Ask your doctor before use if you- Are pregnant or breastfeeding.- Have any medical condition or are taking any other medicines. Codral Cold & Flu:Do not use- For children under 12 years - If you are hypersensitive to any of the ingredients. - If you have taken paracetamol. - If you are taking antidepressants. - If blister foil is broken. Ask your doctor before use if you - Have any medical condition or are taking any other medicines or are a chronic alcohol abuser.- Have high blood pressure.- Have heart problems.- Are pregnant or breastfeeding. Unless advised by a doctor - Do not take this medicine for longer than a few days at a time if you are an adult.- Do not give this medicine to children and adolescents for longer than 48 hours at a time.

CAUTION

Codral DuoRelief Sore Throat Lozenges:- For medicinal use only. - Keep out of reach of children.- Choking hazard: use with adult supervision in children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Do not take hot food or drink soon after using this product because it may burn your mouth.- In the event of overdose seek medical attention immediately. Codral Cold & Flu:- Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity- Phenylephrine may cause sleeplessness in some people. - Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Codral DuoRelief Sore Throat Lozenges:(in each lozenge): Benzocaine 10mgCetylpyridinium chloride 1.4mg Codral Cold & Flu:(in each tablet): Paracetamol 500mg Phenylephrine hydrochloride 5mg

Contains: Codral DuoRelief Sore Throat Lozenges: Sugars (sucrose and glucose).

Directions

Codral DuoRelief Sore Throat Lozenges:For Adults and Children 6 years and over: Dissolve 1 lozenge slowly in the mouth every 2-3 hours as required. Do not exceed 8 lozenges in 24 hours. Codral Cold & Flu:For Adults and Children 12 years and over:1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

RECYCLABLE INFORMATION

Recyclable.

Recyclable Packaging?: Yes

Codral Plus Sore Throat 16 Lozenges & Cold and Flu + Decongestant 20 Tablets

Frequently Asked Questions(FAQ)